Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

July 1, 2021Appomattox County, Virginia

NWS Blacksburg, VA issued this special weather statement at Jul 1, 2021, 2:39 PM EDT for Appomattox County, Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2021, 2:39 PM EDT (18:39 UTC)
Expired
Jul 1, 2021, 3:15 PM EDT
In force
36 min
Issued by
NWS Blacksburg, VA

County Appomattox County, VA

The radar

The Roanoke radar (KFCX), 137 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WWUS81 KRNK 011839
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
239 PM EDT Thu Jul 1 2021

VAZ035-045>047-011915-
Buckingham-Amherst-Campbell-Appomattox-
239 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT 
APPOMATTOX...NORTHEASTERN CAMPBELL...SOUTHWESTERN BUCKINGHAM...AND
SOUTHEASTERN AMHERST COUNTIES AND THE CITY OF LYNCHBURG...

At 239 PM EDT, a strong thunderstorm was located near Madison
Heights, or near Concord, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lynchburg...
Appomattox...
Bent Creek...
Concord...
Madison Heights...
Appomattox National Historic Park...
and Stonewall.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

LAT...LON 3736 7863 3731 7911 3749 7917 3756 7891
      3754 7890 3755 7888 3754 7884 3754 7883
      3756 7882 3757 7881 3758 7883 3759 7883
      3762 7871
TIME...MOT...LOC 1839Z 256DEG 25KT 3742 7905 

$$

KK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 1:07 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 1, 1:07 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
107 PM EDT Thu Jul 1 2021

.SYNOPSIS...
High pressure shifts southeast today with a slow moving front
entering the area tonight. Look for high pressure to work in
from the west Friday night into the weekend with lower humidity.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 100 PM EDT Thursday...

A Severe Thunderstorm Watch is now in effect for portions of the
central Piedmont of Virginia...

Keeping an eye on strong heating across the Piedmont this
afternoon which has been supporting rapid destabilization of
the atmosphere across much of the Piedmont region. Satellite
imagery has been indicating rapid cloud growth, and storms are
beginning to develop across portions Halifax, Charlotte and
Campbell Counties. Given current trends with an approaching
upper level disturbance potentially adding more fuel to the
storm development later this afternoon, coordinated with our
surrounding NWS offices to issue a severe thunderstorm watch
through 8 PM. The main threat will be locally strong downbursts
producing damaging winds...likely accompanied by very heavy
downpours. Similar instability is present further to the south
toward the NC/VA state line, but do not expect quite the same
level of support from the upper level disturbance passing later
today.

As of 1015 AM EDT Thursday...

Flash flood watch now in effect for portions of southeast West
Virginia and far western Virginia...

Rapid update weather forecast models have been consistent
through the morning of indicating that showers and thunderstorms
will remain progressive this afternoon and tonight. However,
there is the potential for some of the stronger activity
expected to develop across central West Virginia to propagate
eastward into the southeast portion of the state, as well as
across far Western Virginia. Atmospheric conditions seem
favorable for storms to pass repeatedly across the same
locations in the watch area, with deep moisture pooling ahead
of an approaching cold front capable of supporting 2+ inch-per-
hour rainfall rates. Believe the potential for any flash
flooding will remain highly localized given only spotty rainfall
recently and drier-than-normal soil conditions.

As of 250 AM EDT Thursday...

     Hydro Issues The Main Concern This Afternoon-Tonight...

Rainfall was very spotty Wednesday, with 2-3 corridors of heavier
rainfall, around Hinton, WV into the Greenbrier Valley, the southern
Blue Ridge and portions of Montgomery County, VA and Fincastle to
Amherst, VA.

Some locations received over 1 inch of rain in less than an hour.

Forecast today reflects increasing flow aloft from the west-
southwest as the 5h trough digs across the Great Lakes into the
Upper TN Valley. The airmass in place today will remain humid with
precipitable water values running about 125 to 150 percent of
normal. Models have enough agreement to discern that prefrontal and
orographic induced convection will likely fire by early afternoon
along the Blue Ridge, then shift east-northeast to the piedmont by
early evening. Meanwhile surface pattern ahead of the main cold
front will lead to another organized area of convection moving into
our WV counties around late morning/midday, the nosing southward
through the Mountain Empire/New River Valley.

What we are looking at will be thunderstorms with heavy rain at
times, and potential for training. Storms overall should be moving
fairly quick to prevent constant heavy rain, but low level flow
allow for training potential. See hydro section for more details.

Aside from the heavy rain, severe threat seems marginal and we
retain that risk mainly northeast of a Roanoke to Danville line,
where instability will be greatest ahead of the front with more
insolation. Clouds are likely to overall restrain instability but
modest shear further northeast may drop some stronger gusts in
places like Lynchburg and points northeast this afternoon. Cannot
rule out some gusty winds elsewhere with high pwats allow for
potential water loading aloft.

There will likely be somewhat of a break in between the frontal
showers/storms and the prefrontal convection this evening, then as
front moves southeast should see categorical pops for most of the
area, with models highlighting along/south of U.S 460 and moreso
along/south of the VA/NC border seeing the higher threat into Friday
morning for rainfall, as deeper moisture shifts into the piedmont of
the Carolinas.

High temperatures today will be lower than Wednesday, but still
elevated across the piedmont given some sunshine early. Higher
dewpoints and showers will make it feel stickier though. Highs will
range from the mid 70s to lower 80s in the mountains, to upper 80s
to lower 90s east.

Tonight, airmass remains rather humid with front still in the area
and continued rain threat. Lows will be in the 60s for most.

Forecast confidence is higher than average on overall pattern,
rainfall and severe threat.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
As of 155 AM EDT Thursday...

     Showers and storms exit the area Friday with drier and cooler
conditions for the holiday weekend...

A cold front is expected to be positioned across the southeast parts
of the area Friday morning, and progress southeast of the region by
Friday evening. Showers and storms will accompany the front on its
travels through and out of the region, especially over the far
southeast part of the region as daytime heating increases
instability coincident to the position of the front. Some of this
convection will continue into the early evening hours across the far
southeastern sections, but the bulk of the activity will be well east
of the region.

The remainder of Friday night will be characterized by decreasing
cloud cover as drier air advects into the region along with the
arrival of cooler temperatures.

On Saturday, the parent upper low to Friday's cold front will cross
PA/NY with its associated trough axis moving through our region. The
coolest air associated with its cool pool aloft is expected to
remain mostly north of the area, and thus along with the best
chances of isolated showers and a few storms. Our forecast will
limit any isolated showers/storms on Saturday to the afternoon
hours mainly over parts of southeast West Virginia, east into
the Alleghany Highlands of Virginia.

By Sunday, the upper low will be off the east coast, surface high
pressure will be over the Lower Ohio Valley, and an upper ridge will
be building over the mid to upper Mississippi Valley. The outcome
for our area will be a precipitation-free day, low humidity, and
temperatures just a little milder than Saturday.

Temperatures during this portion of the forecast will average a few
degrees below normal, with Saturday being the coolest of the three
days.

Confidence of the above weather scenario is moderate to high. The
biggest question mark will be the timing of the front, thus the
timing of the exiting of the showers and storms on Friday.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 1215 AM EDT Thursday...

     Milder, more humid, and increasing chances of showers and storms
by Wednesday...

During this portion of the forecast, synoptic flow is expected
to become nearly zonal with weak steering winds. Closer to the
surface, a general weak southwest flow is expected at 850mb. At
the surface, high pressure will be centered overhead. The result
is expected to yield weak warm air advection over the area.
With limited to no focus for surface convergence nor dynamics
aloft, we are expecting Monday and Tuesday to be precipitation-
free. The story changes for Wednesday. The center of the surface
high shifts east, allowing for better moisture advection in the
boundary layer, and thus somewhat more unstable. This will
introduce the potential for some isolated showers and storms
across the area for Wednesday.

Temperatures during this portion of the forecast will average a few
degrees above normal.

Confidence in the above weather scenario is moderate.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 645 AM EDT Thursday...

Fog was not as developed as expected, so anticipate VFR this
morning. Any ground fog at BCB should be gone at 12z.

Still looking at active weather after 17z- 19z today, with
approach of prefrontal trough and strong low level convergence
to develop showers/storms over much of the area by mid-late
afternoon. Before this, expect VFR, then should see VFR tempo
IFR in moderate to at times heavy storms.

There looks to be a lull in the activity this evening, before
main front moves in, but did not want to get too fancy and kept
showers with some thunder around into the end of the taf period,
with IFR or lower expected.

Showers/few storms likely to remain through 12z south of a line
from TRI-HLX-FVX.

For most the cigs/vsbys will stay sub-VFR and as low as IFR
overnight.

Extended Aviation Discussion...

Active weather is expected early Friday mainly south of a LYH-
MKJ line, and especially near and south of DAN-UKF, then as
front moves southeast, look for showers/few storms to decrease.
Should see sub-VFR give way to VFR through the day.

The upper low appears to move further east limiting impacts over
our area this weekend, with high pressure building in through
early next week. Aside from some late night fog potential,
especially Sat morning, expect VFR for most of this period.

&&

.HYDROLOGY...
As of 300 AM EDT Thursday...

Heavy rain from training storms will be possible this afternoon.
Deeper convection is likely to produce 3-4"/hr rainfall rates given
pwats of 2". However, ensembles are not too confident in picking out
one specific area for this to occur. Confidence is high that some
localized flash flooding occurs, but as to where its spotty. Since
most of the heavier rains will arrive this afternoon/evening, will
take a look at how convection develops before potentially having a
flash flood watch.

There will be somewhat of a break this evening before frontal
convection somewhat reduced arrives overnight. By then, the higher
pwats will be east of the mountains, but will likely have to watch
for localized flooding here as well, especially urban areas.

For the entire event, we are looking at most locations getting 1 to
1.5 inches of rain, with some exceeding 2 inches, from today-Friday
evening. There will likely be some areas that exceed 3-4" during
this time but isolated.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch through Friday morning for VAZ007-009.
NC...None.
WV...Flash Flood Watch through Friday morning for WVZ042>044-507-
     508.

&&

SYNOPSIS...RCS/WP
NEAR TERM...NF/WP
SHORT TERM...DS
LONG TERM...DS
AVIATION...AMS/WP
HYDROLOGY...WP
Hazardous weather outlook, Jul 1, 10:34 AM EDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1034 AM EDT Thu Jul 1 2021

VAZ010>014-017>020-021445-
Bland-Giles-Wythe-Pulaski-Montgomery-Floyd-Craig-Alleghany VA-Bath-
1034 AM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for southwest Virginia and west
central Virginia.

.DAY ONE...Today and tonight.

Thunderstorms this afternoon and evening will bring heavy rain at
times. Localized flash flooding is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

VAZ022>024-034-035-046-047-021445-
Roanoke-Botetourt-Rockbridge-Bedford-Amherst-Appomattox-Buckingham-
1034 AM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for central Virginia, south
central Virginia and west central Virginia.

.DAY ONE...Today and tonight.

Thunderstorms this afternoon into tonight could bring heavy
downpours which could lead to localized flooding. A few storms could
also be severe with damaging winds the main threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

VAZ033-044-045-058-059-021445-
Franklin-Pittsylvania-Campbell-Halifax-Charlotte-
1034 AM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for central Virginia, south
central Virginia and west central Virginia.

.DAY ONE...Today and tonight.

Thunderstorms this afternoon into tonight could bring heavy
downpours which could lead to localized flooding. A few storms could
also be severe with damaging winds the main threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heavy rain is still possible early Friday which could result in
isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ001>006-018>020-VAZ015-016-032-043-021445-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Grayson-Carroll-Patrick-Henry-
1034 AM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia and southwest
Virginia.

.DAY ONE...Today and tonight.

Thunderstorms this afternoon into tonight could bring heavy
downpours which may result in localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heavy rain is still possible early Friday which could result in
isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant weather.

VAZ007-009-WVZ042>044-507-508-021445-
Tazewell-Smyth-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
1034 AM EDT Thu Jul 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southwest Virginia and
southeast West Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms this afternoon and evening will bring heavy rain at
times. Localized flash flooding is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Heavy rain is still possible early Friday which could result in
isolated flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jul 1, 11:57 AM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1157 AM EDT Thu Jul 1 2021

WVZ043-507-508-011630-
Western Greenbrier-Summers-Eastern Greenbrier-
1157 AM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN GREENBRIER AND NORTHEASTERN SUMMERS COUNTIES...

At 1157 AM EDT, a strong thunderstorm was located near Lawn, or near
Rainelle, moving east at 40 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Lewisburg...
Ronceverte...
Rainelle...
Rupert...
Renick...
Falling Spring...
and Asbury.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

LAT...LON 3805 8033 3772 8039 3769 8044 3781 8093
      3782 8094 3783 8093 3787 8081 3787 8075
      3795 8081 3799 8077 3799 8079 3801 8079
      3802 8080 3803 8082 3804 8083
TIME...MOT...LOC 1557Z 275DEG 33KT 3789 8078

RR
Special weather statement, Jul 1, 11:58 AM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1158 AM EDT Thu Jul 1 2021

VAZ019-020-WVZ507-011630-
Bath-Alleghany-Eastern Greenbrier-
1158 AM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT
NORTH CENTRAL ALLEGHANY AND SOUTHERN BATH COUNTIES IN WEST CENTRAL
VIRGINIA...

At 1158 AM EDT, a strong thunderstorm was located near Lake Moomaw,
or 8 miles west of Hot Springs, moving east at 40 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Millboro...
Warm Springs...
Hot Springs...
Nimrod Hall...
Lake Moomaw...
Douthat State Park...
and Ingalls Field.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

LAT...LON 3812 7957 3795 7958 3793 7961 3788 7965
      3792 8007 3805 8006
TIME...MOT...LOC 1558Z 269DEG 34KT 3799 7998

RR
Special weather statement, Jul 1, 1:43 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
143 PM EDT Thu Jul 1 2021

VAZ016-017-011815-
Floyd-Carroll-
143 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN FLOYD AND NORTHEASTERN CARROLL COUNTIES...

At 143 PM EDT, a strong thunderstorm was located near Dugspur, or
near Hillsville, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Hillsville...
Indian Valley...
Willis...
Dugspur...
Alum Ridge...
Rocky Knob Summit...
and Sylvatus.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3687 8076 3700 8037 3683 8033 3683 8034
      3682 8034 3680 8036 3680 8039 3678 8039
      3676 8075
TIME...MOT...LOC 1743Z 262DEG 18KT 3683 8068

SK
Special weather statement, Jul 1, 2:11 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
211 PM EDT Thu Jul 1 2021

VAZ033-034-044-011845-
Franklin-Bedford-Pittsylvania-
211 PM EDT Thu Jul 1 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT
NORTHWESTERN PITTSYLVANIA...SOUTHWESTERN BEDFORD AND NORTHEASTERN
FRANKLIN COUNTIES...

At 210 PM EDT, strong thunderstorms were clustered near Rocky Mount
and the west side of Smith Mountain Lake, moving east-northeast at
20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Rocky Mount...
Moneta...
Penhook...
Burnt Chimney...
Westlake Corner...
Southern Smith Mountain Lake...
and Smith Mountain Lake State Park.

If outdoors, consider seeking shelter inside a building.

If you are on or near Smith Mountain Lake, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 3692 7991 3705 7994 3723 7960 3699 7942
TIME...MOT...LOC 1810Z 252DEG 19KT 3700 7982

SK
Special weather statement, Jul 1, 2:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
239 PM EDT Thu Jul 1 2021

VAZ035-045>047-011915-
Buckingham-Amherst-Campbell-Appomattox-
239 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT
APPOMATTOX...NORTHEASTERN CAMPBELL...SOUTHWESTERN BUCKINGHAM...AND
SOUTHEASTERN AMHERST COUNTIES AND THE CITY OF LYNCHBURG...

At 239 PM EDT, a strong thunderstorm was located near Madison
Heights, or near Concord, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lynchburg...
Appomattox...
Bent Creek...
Concord...
Madison Heights...
Appomattox National Historic Park...
and Stonewall.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

LAT...LON 3736 7863 3731 7911 3749 7917 3756 7891
      3754 7890 3755 7888 3754 7884 3754 7883
      3756 7882 3757 7881 3758 7883 3759 7883
      3762 7871
TIME...MOT...LOC 1839Z 256DEG 25KT 3742 7905

KK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:41 PM EDTSpecial Weather StatementRNKCity of Buena Vista34 min
Jun 30, 9:32 PM EDTSpecial Weather StatementRNKBedford28 min
Jul 1, 10:00 AM EDTFlash Flood WatchRNKAlleghany, Bath, Bland, Botetourt, Carroll, Craig and 17 more21 hr
Jul 1, 11:58 AM EDTSpecial Weather StatementRNKBath32 min
Jul 1, 12:36 PM EDTAreal Flood AdvisoryRNKCarroll, Grayson, Patrick97 min
Jul 1, 1:43 PM EDTSpecial Weather StatementRNKFloyd32 min
Jul 1, 2:11 PM EDTSpecial Weather StatementRNKFranklin34 min
Jul 1, 2:46 PM EDTSpecial Weather StatementRNKBedford29 min
Jul 1, 2:48 PM EDTSpecial Weather StatementRNKMontgomery, Roanoke27 min
Jul 1, 3:08 PM EDTSpecial Weather StatementRNKBuckingham37 min
Jul 1, 3:29 PM EDTSpecial Weather StatementRNKAppomattox31 min
Jul 1, 3:45 PM EDTFlash Flood WarningRNKMontgomery6 hr
Jul 1, 3:48 PM EDTSpecial Weather StatementRNKCharlotte42 min
Jul 1, 4:13 PM EDTSpecial Weather StatementRNKPittsylvania47 min
Jul 1, 4:39 PM EDTSpecial Weather StatementRNKCharlotte21 min
Jul 1, 4:46 PM EDTSpecial Weather StatementRNKCraig44 min
Jul 1, 4:48 PM EDTSpecial Weather StatementRNKSmyth42 min
Jul 1, 5:06 PM EDTSpecial Weather StatementRNKCharlotte39 min
Jul 1, 5:10 PM EDTSpecial Weather StatementRNKFranklin35 min
Jul 1, 5:29 PM EDTAreal Flood AdvisoryRNKBland, Carroll, Grayson, Pulaski, Smyth, Wythe3 hr
Jul 1, 5:47 PM EDTAreal Flood AdvisoryRNKCampbell, Charlotte, Halifax6 hr
Jul 1, 5:57 PM EDTSpecial Weather StatementRNKFranklin33 min
Jul 1, 6:09 PM EDTSpecial Weather StatementRNKPittsylvania36 min
Jul 1, 6:21 PM EDTAreal Flood AdvisoryRNKFranklin63 min
Jul 1, 6:48 PM EDTSpecial Weather StatementRNKHalifax42 min
Jul 1, 7:24 PM EDTFlash Flood WarningRNKFranklin2 hr
Jul 1, 12:54 PM EDTFlash Flood WarningRNKAshe, Watauga, Wilkes4 hr
Jul 1, 3:22 PM EDTSpecial Weather StatementRNKAshe23 min
Jul 1, 11:57 AM EDTSpecial Weather StatementRNKGreenbrier33 min
Jul 1, 12:20 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Summers55 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.